# SDR SWIA202306130012

- Difficulty date: April 28, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR HINGE, ON PAX DOOR, LUG #1 AND 13 DAMAGED (MARKED)      (C-CHECK RO 6/9/2023)    REPAIRED PAX DOOR HINGE DOOR SIDE IAW REO 670-52-11-511 REV. E DATED 2017-08-02 ALL STEPS COMPLIED WITH TYPE I STEPS 1 TROUGH 4. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
